# SDR SIMA200226805

- Difficulty date: September 24, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N380AE
- Make and model: Saab 340B
- Aircraft serial: 340B380
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799383
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, MAINTENANCE FOUND AN EXISTING REPAIR ON SEAT TRACK BL 18.3L STATION 297 TO BE CORRODED BEYOND SRM LIMITS.  REMOVED THE PREVIOUS REPAIR.  PREPARED SEAT TRACK.  REPAIR DONE IAW SAAB 340 SRM 53-70-60 AND STANDARD SRM PRACTICES.  (M)
